Siberian Mathematical Journal

, Volume 18, Issue 3, pp 454–469 | Cite as

Fractional powers of coercive-positive sums of operators

  • P. E. Sobolevskii
Article

Keywords

Fractional Power 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. E. Sobolevskii, “On coercive solvability of equations with fractional derivatives,” Tr. Mat. F-ta Voronezh. Univ.,6, 89–93 (1972).Google Scholar
  2. 2.
    P. E. Sobolevskii, “Imbedding theorems for fractional powers of sums of operators,” in: Proceedings of the Second All-Union Symposium on Imbedding Theorems and Their Applications (November, 1973) [in Russian], Alma-Ata (1976), pp. 37–38.Google Scholar
  3. 3.
    T. Heinz, “Beiträge zur störugen Theorie der Spektralzerlegung,” Math. Ann.,123, 415–438 (1951).Google Scholar
  4. 4.
    R. Seeley, “Fractional powers of boundary problems,” in: Actes Congres Intern. Math., Vol. 2 (Nice), Gauthier-Villars, Paris (1970), pp. 203–205.Google Scholar
  5. 5.
    P. Grisvard, “Equations différentielles abstraites,” Ann. Sci. École Norm. Supér.,2, No. 3, 68–125 (1970).Google Scholar
  6. 6.
    P. E. Sobolevskii, “On fractional norms in Banach space generated by an unbounded operator,” Usp. Mat. Nauk,19, No. 6, 219–222 (1964).Google Scholar
  7. 7.
    P. Z. Butzer and H. Berens, Semigroups of Operators and Approximation, Grund. Math. Wissen., Vol. 145, Springer-Verlag, New York (1967).Google Scholar
  8. 8.
    T. Komatsu, “Fractional powers of operators, II. Interpolation spaces,” Pac. J. Math.,21, No. 1, 23–78 (1967).Google Scholar
  9. 9.
    M. A. Krasnosel'skii et al., Integral Operators in Spaces of Summable Functions [in Russian], Nauka, Moscow (1966).Google Scholar
  10. 10.
    M. Z. Solomyak, “Analyticity of semigroups generated by an elliptic operator in Lp spaces,” Dokl. Akad. Nauk SSSR,127, No. 1, 37–39 (1959).Google Scholar
  11. 11.
    S. M. Nikol'skii, Approximation of Functions of Several Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1969).Google Scholar
  12. 12.
    V. A. Solonnikov, “On general boundary problems for systems of differential equations of elliptic and parabolic type,” in: Proceedings of the Joint Soviet-American Symposium on Partial Differential Equations, Novosibirsk [in Russian], Izd. Akad. Nauk SSSR, Moscow (1963), pp. 246–253.Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • P. E. Sobolevskii

There are no affiliations available

Personalised recommendations